Duke Mathematical Journal

Overconvergence, degree of convergence, and zeros of sequences of analytic functions

J. L. Walsh

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 13, Number 2 (1946), 195-234.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077473612

Digital Object Identifier
doi:10.1215/S0012-7094-46-01320-8

Mathematical Reviews number (MathSciNet)
MR0017797

Zentralblatt MATH identifier
0063.08149

Subjects
Primary: 30.0X

Citation

Walsh, J. L. Overconvergence, degree of convergence, and zeros of sequences of analytic functions. Duke Math. J. 13 (1946), no. 2, 195--234. doi:10.1215/S0012-7094-46-01320-8. http://projecteuclid.org/euclid.dmj/1077473612.


Export citation